# SDR HALA2019032100091

- Difficulty date: March 20, 2019
- Submitted: March 23, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 38,707 hours, 6,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Missing
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT STRIP IN AFT GALLEY IS MISSING PARTS. REPLACED EMERGENCY LIGHT STRIP IN AFT GALLEY. LP 5847373
